# SDR CA990812031

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED AT 20 DEGREES AFTER TAKE-OFF.  BPSU CHANGED ON LEFT SYSTEM.
